# SDR MALA100124

- Difficulty date: September 6, 2010
- Submitted: September 14, 2010
- Operation: Air carrier
- Aircraft: N912XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15144
- Aircraft time: 7,136 hours, 4,798 cycles
- Engine: Ge CF348C5
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR PATH LIGHTING STRIP DAMAGED/DETERIORATED; MOST FWD STRIP, LT/RT SIDES AT GALLEY AREAS.  REPLACED LIGHTING STRIP.
